Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups with infinite products


Author: John Stallings
Journal: Bull. Amer. Math. Soc. 68 (1962), 388-389
DOI: https://doi.org/10.1090/S0002-9904-1962-10817-9
MathSciNet review: 0143187
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, The monotone union of open n-cells is an open n-cell, Proc. Amer. Math. Soc. 12 (1961), 812-814. MR 126835
  • 2. B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. MR 117693
  • 3. John R. Stallings, An extension theorem for Euler characteristics of groups, Geom. Dedicata 92 (2002), 3–39. Dedicated to John Stallings on the occasion of his 65th birthday. MR 1934007, https://doi.org/10.1023/A:1019696726402


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10817-9

American Mathematical Society